Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news roobie

Posted by gadman on January 29, 2005, at 17:54:03

In reply to Re: Effexor withdrawal - very bad news gadman, posted by roobie on January 29, 2005, at 17:38:14

Roobie... Effexor and I had a good relationship over that last 3 years but the Doc thought I might do better on Cymbalta.

It was a rocky start with Effexor if I remember it right, and it took several months (probably 6 or so) before I felt good again. I was going through what I could only describe as a break down and Effexor coupled with Xanax at night go me through it.

Now it is 3 years later and although Effexor is still working, my BP is up and I have gained alot of weight. (And I was also feeling sluggish)

So Enters Cymbalta... And here I am... The verdict is still out.

Gadman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gadman thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/449865.html